Sudafed Decongestant Tablets (12)
Sorry, out of stock
Key features
- Non-Drowsy Nose And Sinus Decongestant
- Clears Catarrh
- Active Ingredient: Pseudoephedrine Hydrochloride
Get it
tomorrow!
Order in the next
12 hours
and
20 minutes
Download the patient information leaflet
Please read enclosed leaflet for SUDAFED® decongestant tablets before first use.
For oral use only
Age: Adults and Children over 12 years
Dose: Take 1 pseudoephedrine tablet every 4-6 hours, up to 4 times a day
Do not exceed the stated dose.
1 pack comes with 12 decongestant tablets
For oral use only
Age: Adults and Children over 12 years
Dose: Take 1 pseudoephedrine tablet every 4-6 hours, up to 4 times a day
Do not exceed the stated dose.
1 pack comes with 12 decongestant tablets
Tablets
12 years and over
Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with this medicine:
Possible side effects of Sudafed Non Drowsy Decongestant Tablets:
Sleep disturbance
Hallucinations
Skin Rashes
Urinary Retention in males
Possible side effects of Sudafed Non Drowsy Decongestant Tablets:
Sleep disturbance
Hallucinations
Skin Rashes
Urinary Retention in males
Each tablet of Sudafed Decongestant Tablets contain the same amount of ingredients. All of the Sudafed Decongestant Tablets Ingredients can be found on the back of the packet and patient information leaflet online.
Active Sudafed Decongestant Tablets Ingredients:
Each tablet contains Pseudoephedrine hydrochloride 60 mg.
Other Sudafed Blocked Nose Spray Ingredients:
Lactose, microcrystalline cellulose, maize starch, silica, magnesium stearate, hypromellose, polyethylene glycol, talc and red iron oxide (E172). Each of the tablets have a reddish brown film-coated look, available in packets of 12.
Active Sudafed Decongestant Tablets Ingredients:
Each tablet contains Pseudoephedrine hydrochloride 60 mg.
Other Sudafed Blocked Nose Spray Ingredients:
Lactose, microcrystalline cellulose, maize starch, silica, magnesium stearate, hypromellose, polyethylene glycol, talc and red iron oxide (E172). Each of the tablets have a reddish brown film-coated look, available in packets of 12.

We're Here to Help...
We completely understand that you may not know what you need, why you need it, or even exactly what the issue is. We’ve made every effort to make our site as simple and easy to understand, but if you’re not sure and would like to speak to us, we’re here to help.
”Helpful and informative, Yawar and his team solved my issues and really gave me peace of mind that preventative measures would help going forward.”
Coleen, via Google